| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Fall (1848); Failure of Implant (1924); Ambulation or Postural Difficulties (2544)
| Date of Event |
04/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 6 months post implantation due to a fall.The patient was no longer stable due to tissue damage.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).D6a: approximately (b)(6) 2022.D10: 650-1065 cer option type 1 tpr sleve -3 lot number 3130574.650-1057 cer bioloxd option hd 36mm lot number 3102327.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device in process to return.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Unable to confirm complaint as no product was returned or images provided.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.